Aqueous solubility of magnesian calcites with different endmembers

Lippmann, Friedrich: Aqueous solubility of magnesian calcites with different endmembers. Acta mineralogica-petrographica, (32). pp. 5-19. (1991)

[img] Cikk, tanulmány, mű
mineralogica_032_005-019.pdf

Download (825kB)
Item Type: Article
Journal or Publication Title: Acta mineralogica-petrographica
Date: 1991
Volume: 32
Page Range: pp. 5-19
ISSN: 0365-8066
Language: angol
Uncontrolled Keywords: Természettudomány, Földrajz, Kémia
Additional Information: Bibliogr.: p. 18-19.
Date Deposited: 2016. Oct. 17. 09:25
Last Modified: 2016. Oct. 17. 09:25
URI: http://acta.bibl.u-szeged.hu/id/eprint/24788

Actions (login required)

View Item View Item